Doctor bashers bully suicidal patient

I might have to reinstate Klonopin.
 « on: November 17, 2017, 05:19:42 am »

[Buddie]

I’m trying so hard not to go back on Klonopin but I can’t take much more of this. My anxiety and akathisia is so bad I feel like I’m stuck in a never ending panic attack. How can I be feeling this bad 15 months off benzos? I feel worse now than I did when I started my taper.

edit: self-harm reference removed.
« Last Edit: November 17, 2017, 05:39:29 am by [Buddie] »

Re: I might have to reinstate Klonopin.
« Reply #1 on: November 17, 2017, 05:31:28 am »

[Buddie]

Hi […],
Your 15 months off this crap, you hang in there!!!!
It does get better. I’m just about 17 months off and life is good. You can do this. Reinstatement could make things worse then what’s going on now.
Think it threw real good before you do that.
Imo if you’ve went threw 15 months your very close to feeling better.
Don’t give up !!
We all heal !! Yeah I know waiting is hard with symptoms. But distract and stay positive. It’s coming 😁😁 […]

Re: I might have to reinstate Klonopin.
« Reply #2 on: November 17, 2017, 06:09:14 am »

[Buddie]

Keep battling!!!!

Re: I might have to reinstate Klonopin.
« Reply #3 on: November 17, 2017, 06:18:00 am »

[Buddie]

I’m sorry that you’re feeling so bad. How did you do your withdrawal? I’m just curious. Your signature just says that you jumped.

Anyway, I agree with […] that you should try to not reinstate. There was a reason that you decided to stop taking klonopin. It wasn’t working for you in some respect. Going back on it will probably just bring that problem up again.

It doesn’t help to compare time lines. People heal at different rates. I don’t think anybody understands why it’s that way or can predict who will heal faster/slower. A few days ago, I read a very positive post from a buddie who had been feeling very poorly for longer than you have, and in the past two months, it’s gotten significantly better for her.

How are you doing otherwise? Are you eating well? What kinds of things are you still able to do? Sucks that you’re suffering from akathisia. Does that prevent you from getting out or are you just uncomfortable in certain situations? I think people who are able to get out and at least take a long walk are better able to cope with their anxiety. Long walks are great distractions. I rode a bike a lot during my withdrawal. Not very fast, but sometimes for hours.

I need to mention that I removed part of a sentence from your original post on this thread. It referred to thoughts of self-harm and those kinds of comments can be really upsetting to some of our members. Many are just as anxious as you, and they don’t need any extra ‘excitement’. I hope you understand.

I know this ordeal is difficult, but for those who see it through, it works out. Try to relax as best you can. Distraction and mindfulness are your allies. Hang in there, and try not to despair.

Re: I might have to reinstate Klonopin.
« Reply #4 on: November 17, 2017, 09:17:43 am »

[Buddie]

I know I shouldn’t reinstate Klonopin but if I can’t cope, I don’t really have a choice. Klonopin completely ruined my life. I’m actually seeing a psychologist in January for disability benefits because there’s no way I can work with the tremendous amount of anxiety and depression I experience on a daily basis. I feel like a totally different person. I don’t enjoy any of the activities that I used to enjoy. I used to build computers and program applications for fun. I’ve totally lost interest in that. It’s like I’m stuck in a dysphoric state of mind and nothing satisfies me anymore. Distracting myself is nearly impossible because I can’t get my problems and thoughts of harming myself out of my head. Also, I’ve turned into a recluse because it’s become extremely hard for me to talk to people. I can’t hold a conversation. I speak in very short and sometimes incomplete sentences. I’m hoping the psychologist will notice all of this so I get disability benefits.
« Last Edit: November 17, 2017, 09:22:45 am by [Buddie] »

Re: I might have to reinstate Klonopin.
« Reply #5 on: November 17, 2017, 09:36:45 am »

[Buddie]

Quote from: [Buddie] on November 17, 2017, 05:19:42 am
I’m trying so hard not to go back on Klonopin but I can’t take much more of this. My anxiety and akathisia is so bad I feel like I’m stuck in a never ending panic attack. How can I be feeling this bad 15 months off benzos? I feel worse now than I did when I started my taper.

edit: self-harm reference removed.

Hi […]  I know its a little further out than you are now but I’m sure you’d be more than welcomed to join this group their nice people its the 18 to 30 month post jump group http://www.benzobuddies.org/forum/index.php?topic=141544.0;topicseen. I hope its of help to you 

Love […] xxx 

Re: I might have to reinstate Klonopin.
« Reply #6 on: November 17, 2017, 12:46:57 pm »

[Buddie]

Are you taking any other poison right now that doctor prescribed you?

Re: I might have to reinstate Klonopin.
« Reply #7 on: November 17, 2017, 03:55:42 pm »

[Buddie]

Nope, I’m not taking any prescription medication.

Re: I might have to reinstate Klonopin.
« Reply #8 on: November 17, 2017, 07:55:00 pm »

[Buddie]

Hang in there. Kpin turned it’s back on me and I would never take that rat poison again. If I took it again, I feel it would makes things even worse.

Benzos not to blame for singer’s death

Leaked documents say Facebook will let users livestream self-harm

Policy ignores suicide threats

Facebook will allow users to livestream attempts to self-harm because it “doesn’t want to censor or punish people in distress who are attempting suicide”, according to leaked documents.

The documents also tell moderators to ignore suicide threats when the “intention is only expressed through hashtags or emoticons” or when the proposed method is unlikely to succeed.

Any threat to kill themselves more than five days in the future can also be ignored, the files say.

https://www.theguardian.com/news/2017/may/21/facebook-users-livestream-self-harm-leaked-documents

Contagion risk

Suicide contagion is the exposure to suicide or suicidal behaviors within one’s family, one’s peer group, or through media reports of suicide and can result in an increase in suicide and suicidal behaviors.

https://www.hhs.gov/answers/mental-health-and-substance-abuse/what-does-suicide-contagion-mean/index.html?language=es

Safe and effective Ativan helps prevent suicides

Ativan (and its generic version, lorazepam) is an extremely common drug, prescribed to millions of people every year, says Asher Simon, MD, assistant professor of psychiatry at The Mount Sinai Hospital in New York City. And overall, he says, “it can be an incredibly effective and very safe medication.”

It’s in a class of drugs called benzodiazepines, which work by slowing down the central nervous system and enhancing certain chemicals in the brain to produce a calming effect. (Other well-known benzodiazepines include Valium and Xanax.) The drug is usually prescribed on a short-term basis for the treatment of anxiety, and is often helpful for people with depression.

“It lasts about four to six hours, and a lot of times it’s prescribed on an as-needed basis,” says Dr. Simon. “We might say, ‘Take one or two pills three times a day, as needed.’” The drug starts working right away, he says; that’s why they’re sometimes recommended for people who are anxious about flying on airplanes or visiting the dentist, for example.

Ativan might also be prescribed for short-term use alongside antidepressant medications. “A lot of times when someone comes in with anxiety and you start them on an antidepressant, their anxiety can get worse before it gets better,” says Dr. Simon. “So sometimes they need a couple weeks of an anti-anxiety medication to provide immediate relief, until the antidepressant kicks in.”

Because it’s a sedative, Ativan can make people dizzy and tired when they first start taking it. It can increase the risk of falls, especially in older people, and patients are warned about driving or operating heavy machinery until they know how the drug will affect them.

But Dr. Simon says that taking an extra Ativan or two would not cause slurring or serious impairment, especially for people who have been on the drug long-term and developed a tolerance to its sedating side effects. “Yes, of course you should never take more than prescribed,” he says. “But one or two additional pills is usually not a huge deal.”

Combining Ativan with alcohol or other drugs, is much more dangerous, he says—mostly because of the potential for impaired judgment and slowed breathing and heart rate. There’s less of a chance that Ativan would cause a non-suicidal person to take their own life, says Dr. Simon. “A lot of suicide comes at a time of acute anxiety, and if it treats the anxiety it can actually prevent those suicides,” he says. “It is extremely unlikely to cause suicidal thinking in and of itself.”

http://www.bostonherald.com/lifestyle/health/2017/05/chris_cornell_s_family_thinks_ativan_may_have_played_role_in_his_suicide